# SDR AALA201607189003

- Difficulty date: July 16, 2016
- Submitted: July 20, 2016
- Operation: Air carrier
- Aircraft: N192UW
- Make and model: Airbus A321-211
- Aircraft serial: 1496
- Aircraft time: 52,945 hours, 19,523 cycles
- Engine: Cfmint CFM565B3P
- Engine time: 23,669 hours, 12,488 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Packing
- Condition: Leaking
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED.  FLIGHT CREW REPORTED A CABIN ODOR DESCRIBED AS A DIRTY SOCK ODOR CAUSING THE PASSENGERS AND CREW TO BE NAUSEOUS.  MAINTENANCE FOUND THE APU STARTER LEAKING OIL AND REPLACED A DEFECTIVE O-RING PACKING IAW AMM 49-42-51.  A SATISFACTORY LEAK AND OPS CHECK WAS ACCOMPLISHED WITH NO ODORS NOTED.
